Results 1 to 3 of 3
Does Soma make RLS worse?
  1. #1
    redsoxgrl33 is offline New Member
    Join Date
    Jun 2008
    Posts
    1

    Default Does Soma make RLS worse?

    I've been taking 350mg of Soma for a spinal surgery I had, but it seems to give me quite severe restless leg syndrome. has anyone else had this problem? And why does this happen, I thought it was a muscle relaxer?
    Thanks!

  2. #2
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by redsoxgrl33 View Post
    I've been taking 350mg of Soma for a spinal surgery I had, but it seems to give me quite severe restless leg syndrome. has anyone else had this problem? And why does this happen, I thought it was a muscle relaxer?
    Thanks!

    Soma can definitely cause restlessness and agitation if we take too much or if we start becoming dependent. Same thing happened to me using Soma. I had to stop taking it. Too much can be a different number for each of us, we all are different. How often do you take Soma? How much do you take at once? Soma caused some severe problems for me when I stopped taking it the same time as opiates. I had to deal with double restless legs between the soma w/d and opiate w/d. If your RLS is bad enough you may require a sedative. Again the dr would be able to help, I would always see the dr before changing my meds. Good luck.
    Last edited by Robert_325; 06-28-2008 at 10:14 PM.

  3. #3
    invisiblefriend is offline New Member
    Join Date
    Jul 2008
    Posts
    5

    Default

    swim says --- plus it makes sense the soma will help rls ? im not sure -- i will ask my doctor next week and get back to you !

    be well

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22